I began taking 5mg Lexapro four years ago and after the initial couple of weeks of darkness I have never felt better. For some unknown reason four months ago I started having panic attacks again which have increased in frequency and severity. I am hating these old feelings again. I will go to my GP this week but has anyone else experience a relapse, what does this mean and should I be increasing to 10mg? Any advise is welcomed!
After long term use antidepressants sometimes start to become less or not effective anymore... what we call the "poop out".
Some options would be to try a dosage increase and you have plenty of wiggle room there. If that's not effective you might add on a supplemental medication like Abilify or Rexulti to booster the effects of your antidepressant/anxiolytic. Lastly, you might have to switch to a different medication but I'd try the other options first.
Talk with your doctor and let them know what's happening. You can discuss your options and get their professional advice.
Best regards and I hope you're feeling better quickly.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.